I want to get off of lexapro. I was without it for a few days.Very scary. Feel sick,completely out of whack. Don"t feel like I can function.
Lexapro is not an opoid type medication although it can cause withdrawal symptoms when stopped abruptly. It is best to taper off this medication slowly over time. Depending on how much you were taking, cutting the dosage in half for a couple of weeks, then going to everyother day for a couple of weeks before stopping should prevent any withdrawals.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 6 answers
Posted 7 Oct 2011 • 2 answers
Medication - Suboxone taper for Oxy dependence...it does work! I'm 29 & have been on oxycodone 150mg
Posted 21 Nov 2011 • 2 answers
Posted 21 Aug 2014 • 2 answers
Posted 7 Mar 2016 • 0 answers